Access count of this item: 28

Files in This Item:
File Description SizeFormat 
rspa.2018.0666.pdf1.48 MBAdobe PDFView/Open
Title: Exact solution to a Liouville equation with Stuart vortex distribution on the surface of a torus
Authors: Sakajo, Takashi
Author's alias: 坂上, 貴之
Keywords: vortex dynamics
elliptic functions
Liouville equation
ring torus
Stuart vortex
Issue Date: 3-Apr-2019
Publisher: The Royal Society
Journal title: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume: 475
Issue: 2224
Thesis number: 20180666
Rights: © 2019 The Authors. Published by the Royal Society under the terms of the Creative Commons Attribution License, which permits unrestricted use, provided the original author and source are credited.
DOI(Published Version): 10.1098/rspa.2018.0666
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.